Parametrization of Pythagorean triples by a single triple of polynomials

Sophie Frisch, Leonid Vaserstein

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

It is well known that Pythagorean triples can be parametrized by two triples of polynomials with integer coefficients. We show that no single triple of polynomials with integer coefficients in any number of variables is sufficient, but that there exists a parametrization of Pythagorean triples by a single triple of integer-valued polynomials.

Original languageEnglish (US)
Pages (from-to)271-274
Number of pages4
JournalJournal of Pure and Applied Algebra
Volume212
Issue number1
DOIs
StatePublished - Jan 1 2008

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Parametrization of Pythagorean triples by a single triple of polynomials'. Together they form a unique fingerprint.

  • Cite this